# SDR CA080213005

- Difficulty date: January 3, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 811441A010302
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 419 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) DURING CRUISE AT 45,000 FEET, THE PILOT REPORTED THAT THE CABIN ALT CLIMBED TO 22 000 FT, OXYGEN MASKS DEPLOYED AND AN EMERGENCY DESCENT WAS CARRIED OUT.  WAITING MORE INFO FROM CUSTOMER. THE MFG HAS INSPECTED THE VALVES AND THEY CONCLUDE THE VALVES WERE (NO FAULT FOUND). THE INVESTIGATION IS ONGOING. (TC NR 20080213005)
